Soit
For a smooth and proper curve
Keywords: de Rham cohomology,
Mot clés : cohomologie de de Rham, le programme de Langlands
@article{AIF_2009__59_6_2255_0, author = {Cais, Bryden}, title = {Canonical integral structures on the de {Rham} cohomology of curves}, journal = {Annales de l'Institut Fourier}, pages = {2255--2300}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {59}, number = {6}, year = {2009}, doi = {10.5802/aif.2490}, mrnumber = {2640920}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2490/} }
TY - JOUR AU - Cais, Bryden TI - Canonical integral structures on the de Rham cohomology of curves JO - Annales de l'Institut Fourier PY - 2009 SP - 2255 EP - 2300 VL - 59 IS - 6 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2490/ DO - 10.5802/aif.2490 LA - en ID - AIF_2009__59_6_2255_0 ER -
%0 Journal Article %A Cais, Bryden %T Canonical integral structures on the de Rham cohomology of curves %J Annales de l'Institut Fourier %D 2009 %P 2255-2300 %V 59 %N 6 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2490/ %R 10.5802/aif.2490 %G en %F AIF_2009__59_6_2255_0
Cais, Bryden. Canonical integral structures on the de Rham cohomology of curves. Annales de l'Institut Fourier, Tome 59 (2009) no. 6, pp. 2255-2300. doi : 10.5802/aif.2490. https://www.numdam.org/articles/10.5802/aif.2490/
[1] Simultaneous resolution for algebraic surfaces, Amer. J. Math., Volume 78 (1956), pp. 761-790 | DOI | MR | Zbl
[2] Resolution of singularities of arithmetical surfaces, Arithmetical Algebraic Geometry (Proc. Conf. Purdue Univ., 1963), Harper & Row, New York, 1965, pp. 111-152 | MR | Zbl
[3] Algebraization of formal moduli. I, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 21-71 | MR | Zbl
[4] Lipman’s proof of resolution of singularities for surfaces, Arithmetic geometry (Storrs, Conn., 1984), Springer, New York, 1986, pp. 267-287 (Papers from the conference held at the University of Connecticut, Storrs, Connecticut, July 30–August 10, 1984) | MR | Zbl
[5] de Rham cohomology and conductors of curves, Duke Math. J., Volume 54 (1987) no. 2, pp. 295-308 | DOI | MR | Zbl
[6] Non-Archimedean analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 261, Springer-Verlag, Berlin, 1984 (A systematic approach to rigid analytic geometry) | MR | Zbl
[7] Néron models, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 21, Springer-Verlag, Berlin, 1990 | MR | Zbl
[8] Canonical extensions of Néron models of Jacobians (2008) (Submitted)
[9] Grothendieck duality and base change, Lecture Notes in Mathematics, 1750, Springer-Verlag, Berlin, 2000 | MR | Zbl
[10] Arithmetic moduli of generalized elliptic curves, J. Inst. Math. Jussieu, Volume 6 (2007) no. 2, pp. 209-278 | DOI | MR | Zbl
[11]
[12] Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. (1971) no. 40, pp. 5-57 | DOI | EuDML | Numdam | MR | Zbl
[13] Relèvements modulo
[14] The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. (1969) no. 36, pp. 75-109 | DOI | EuDML | Numdam | MR | Zbl
[15] Les schémas de modules de courbes elliptiques, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, Berlin, 1973, p. 143-316. Lecture Notes in Math., Vol. 349 | MR | Zbl
[16] Rationalité des singularités canoniques, Invent. Math., Volume 64 (1981) no. 1, pp. 1-6 | DOI | EuDML | MR | Zbl
[17] On the interpolation of systems of eigenvalues attached to automorphic Hecke eigenforms, Invent. Math., Volume 164 (2006) no. 1, pp. 1-84 | DOI | MR | Zbl
[18] Éléments de géométrie algébrique, Inst. Hautes Études Sci. Publ. Math., 1960–7 no. 4,8,11,17,20,24,28,37
[19] Residues and duality, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin, 1966 | EuDML | MR
[20] Curves over discrete valuation rings, Amer. J. Math., Volume 90 (1968), pp. 380-405 | DOI | MR | Zbl
[21] Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Études Sci. Publ. Math. (1969) no. 36, pp. 195-279 | DOI | EuDML | Numdam | MR | Zbl
[22] Desingularization of two-dimensional schemes, Ann. Math. (2), Volume 107 (1978) no. 1, pp. 151-207 | DOI | MR | Zbl
[23] Conducteur et discriminant minimal de courbes de genre
[24] Algebraic geometry and arithmetic curves, Oxford Graduate Texts in Mathematics, 6, Oxford University Press, Oxford, 2002 (Translated from the French by Reinie Erné, Oxford Science Publications) | MR | Zbl
[25] Stable reduction of finite covers of curves, Compos. Math., Volume 142 (2006) no. 1, pp. 101-118 | DOI | MR | Zbl
[26] Models of curves and finite covers, Compositio Math., Volume 118 (1999) no. 1, pp. 61-102 | DOI | MR | Zbl
[27] Inequality for conductor and differentials of a curve over a local field, J. Algebraic Geom., Volume 9 (2000) no. 3, pp. 409-424 | MR | Zbl
[28] Commutative ring theory, Cambridge Studies in Advanced Mathematics, 8, Cambridge University Press, Cambridge, 1989 (Translated from the Japanese by M. Reid) | MR | Zbl
[29] Universal extensions and one dimensional crystalline cohomology, Springer-Verlag, Berlin, 1974 (Lecture Notes in Mathematics, Vol. 370) | MR | Zbl
[30] Two-dimensional representations in the arithmetic of modular curves, Astérisque (1991) no. 196-197, p. 6, 215-255 (1992) Courbes modulaires et courbes de Shimura (Orsay, 1987/1988) | MR | Zbl
[31] Spécialisation du foncteur de Picard, Inst. Hautes Études Sci. Publ. Math. (1970) no. 38, pp. 27-76 | DOI | EuDML | Numdam | MR | Zbl
[32] Critères de platitude et de projectivité. Techniques de “platification” d’un module, Invent. Math., Volume 13 (1971), pp. 1-89 | DOI | EuDML | MR | Zbl
[33] Banach space representations and Iwasawa theory, Israel J. Math., Volume 127 (2002), pp. 359-380 | DOI | MR | Zbl
- Crystalline Cohomology of Towers of Curves, International Mathematics Research Notices, Volume 2020 (2020) no. 21, p. 7454 | DOI:10.1093/imrn/rny213
- Jumps and Motivic Invariants of Semiabelian Jacobians, International Mathematics Research Notices, Volume 2019 (2019) no. 20, p. 6437 | DOI:10.1093/imrn/rnx303
- The geometry of Hida families II: -adic -modules and -adic Hodge theory, Compositio Mathematica, Volume 154 (2018) no. 4, p. 719 | DOI:10.1112/s0010437x17007680
- The geometry of Hida families I:
-adic de Rham cohomology, Mathematische Annalen, Volume 372 (2018) no. 1-2, p. 781 | DOI:10.1007/s00208-017-1608-1 - Canonical extensions of Néron models of Jacobians, Algebra Number Theory, Volume 4 (2010) no. 2, p. 111 | DOI:10.2140/ant.2010.4.111
Cité par 5 documents. Sources : Crossref